RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2009, Volume 12, Number 2, Pages 160–169 (Mi mt186)  

This article is cited in 8 scientific papers (total in 8 papers)

Geometric scales for varieties of algebras and quasi-identities

A. G. Pinus

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We introduce a preorder for universal algebras with respect to their geometries. This naturally leads to the notion of the geometric scale for a variety of algebras. We investigate connections between the introduced relation and infinite quasi-identities that hold in algebras, as well as other properties of the relation and the scale.

Key words: universal algebra, algebraic set, geometrically equivalent algebras, quasi-identities.

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2010, 20:3, 217–222

Bibliographic databases:

UDC: 512.56
Received: 26.11.2008

Citation: A. G. Pinus, “Geometric scales for varieties of algebras and quasi-identities”, Mat. Tr., 12:2 (2009), 160–169; Siberian Adv. Math., 20:3 (2010), 217–222

Citation in format AMSBIB
\Bibitem{Pin09}
\by A.~G.~Pinus
\paper Geometric scales for varieties of algebras and quasi-identities
\jour Mat. Tr.
\yr 2009
\vol 12
\issue 2
\pages 160--169
\mathnet{http://mi.mathnet.ru/mt186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599430}
\transl
\jour Siberian Adv. Math.
\yr 2010
\vol 20
\issue 3
\pages 217--222
\crossref{https://doi.org/10.3103/S1055134410030065}


Linking options:
  • http://mi.mathnet.ru/eng/mt186
  • http://mi.mathnet.ru/eng/mt/v12/i2/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “Conditional geometric scales of discriminator varieties”, Siberian Math. J., 52:3 (2011), 512–515  mathnet  crossref  mathscinet  isi
    2. A. G. Pinus, “On $\infty$-quasivarieties”, Russian Math. (Iz. VUZ), 55:8 (2011), 33–37  mathnet  crossref  mathscinet
    3. A. G. Pinus, “New algebraic invariants for definable subsets in universal algebra”, Algebra and Logic, 50:2 (2011), 146–160  mathnet  crossref  mathscinet  zmath  isi  elib
    4. A. G. Pinus, “The algebraic and logical geometries of universal algebras (a unified approach)”, J. Math. Sci., 185:3 (2012), 473–483  mathnet  crossref
    5. A. G. Pinus, “Implicit algebraic geometry of universal algebras”, Russian Math. (Iz. VUZ), 56:5 (2012), 34–38  mathnet  crossref  mathscinet
    6. A. G. Pinus, “Implicitly equivalent universal algebras”, Siberian Math. J., 53:5 (2012), 862–871  mathnet  crossref  mathscinet  isi
    7. A. G. Pinus, “Geometric and conditional geometric equivalences of algebras”, Algebra and Logic, 51:6 (2013), 507–510  mathnet  crossref  mathscinet  zmath  isi
    8. A. G. Pinus, “On the Geometrically Complete Varieties of Algebras”, J. Math. Sci., 205:3 (2015), 440–444  mathnet  crossref
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:193
    Full text:48
    References:8
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019